Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Atripla Sustiva

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

atripla/sustiva sleep issues

Following up on the sleep issues with sustiva, if you substitute sustiva from you're regiment, would you still be able to take it in the atripla form ( Once a day)? Personally, I think that the atripla is a great from of medication, and to me...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
Each person is different so there is no one size fits all recommendation. Often patients need to actually try taking Sustiva (or Atripla) at several different times and observe how they tolerate each approach before settling on what works best for... Read more »

atripla/sustiva sleep issues

I've been taking atripla for over 6 weeks now and can't get past the sleep issues. I fall... Read more »

Atripla - Sustiva Side Effects

Hello Doc,I greatly enjoy your answers as they tend to be in depth. I wanted to run this one past... Read more »
Articles
Test Positive Aware Network

Sustiva, Atripla Tied to Neurologic Toxicity

A team of researchers from Johns Hopkins University School of Medicine reported that the way the body metabolizes the HIV medication efavirenz may contribute to cognitive (brain function-related) impairment . Efavirenz is sold under the brand... Read more »
Project Inform

CROI 2012: New Full-Regimen Quad Pill as Effective as Atripla

The new Quad pill keeps HIV under control as well as Atripla (Sustiva + Viread) in one study, and in another performs as well as boosted Reyataz. Compared to Atripla, the Quad showed fewer neurological side effects. It's very likely this new pill... Read more »
Project Inform

Project Inform Perspective Table of Contents, December 2008

Switch to Viramune Safe for Some Who Can't Tolerate Sustiva Study Shows People Can Safely Switch to Atripla Surprising Rate of Serious Heart Condition Found in Those on HAART Read more »
InfoRed SIDA

Atripla (Efavirenz + Emtricitabina + Tenofovir)

¿Qué Es Atripla? ¿Quién Debe Tomar Atripla? ¿Qué Sucede con la Resistencia a los Medicamentos? ¿Cómo se Toma Atripla? ¿Cuáles Son los Efectos Secundarios? ¿Como Reacciona Atripla Con Otros Medicamentos? ¿Qué Es Atripla? ... Read more »
Connect With Others

Widespread Atripla/truvada+sustiva Rash

Posted by younguk, 2 Replies
I am taking Truvada and Sustiva and have been for 2 weeks. 8 days in I developed a rash which has become progressively worse. It covers most of the surface area of my inner thighs and upper back and is also present in significant amounts everywhere... Read more »

FYI: Sustiva in Atripla. . .

Posted by razzmaniac, 1 Reply
I am not a doctor BUT i do PLENTY of research on certain meds as I have been taking meds for over 10 years. Atripla is very potent in fighting HIV virus HOWEVER. . .it contains Sustiva which in quite a few recent studies in Europe, Canada and now... Read more »

atripla

Posted by tuffnftl, 4 Replies
i just started this pill any ideas or feedback or what to expect anyone please help thx kenny Read more »

Houston, I'm experiencing some Atripla issues...

Posted by still_here, 2 Replies
I FEEL LIKE CRAAAAAAP!!!

I started Atripla on 7/28, and haven't really felt like myself. I started 10/3/05 with Sustiva & Truvada- the 1st 2 weeks were miserable, but progressivly better. But the Atripla is giving me the same types of side... Read more »